Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Back, shoulder pain, chest burning. X ray showed dark area in chest. How to cure?

My 14 year son started complaining of back pain ( shoulder pain) and chest burning. He could point to where it was hurting thinking it was reflux gave him some ZAntac . He proceeded to complain more about it, brought him to Chrophitcer, x ray of spine but showed a dark area in chest area, around where the pain was coming from. The dr said, go to your GP for a chest x ray. But he still needs to come back for message therapy for back spasm. Do you think I should continue with the chrophetic as we want for chest X ray? Thanks
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Its probably Pleuritis (inflammation in lung sacs). May be due to pleural or pulmonary affection. Have a chest xray done and ask your doctor to find the cause. Back spasm is due to pleural inflammation transfered to the back muscles.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor